American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] Dorothy Maharam. Homogeneous extensions of positive linear operators . Trans. Amer. Math. Soc. 99 (1961) 62-82. MR 0120334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jacob Feldman. Examples of non-Gaussian quasi-invariant distributions in Hilbert space . Trans. Amer. Math. Soc. 99 (1961) 342-349. MR 0120678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] W. W. Comfort. The \v Silov boundary induced by a certain Banach algebra . Trans. Amer. Math. Soc. 98 (1961) 501-517. MR 0120530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. T. Harris. Generalized eigenfunction expansions for operator algebras . Trans. Amer. Math. Soc. 98 (1961) 485-500. MR 0121672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Walter Koppelman. On the spectral theory of singular integral operators . Trans. Amer. Math. Soc. 97 (1960) 35-63. MR 0119099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. Grünbaum. Projection constants . Trans. Amer. Math. Soc. 95 (1960) 451-465. MR 0114110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John R. Schue. Hilbert space methods in the theory of Lie algebras . Trans. Amer. Math. Soc. 95 (1960) 69-80. MR 0117575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] James G. Glimm. On a certain class of operator algebras . Trans. Amer. Math. Soc. 95 (1960) 318-340. MR 0112057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F. Cunningham. $L$-structure in $L$-spaces . Trans. Amer. Math. Soc. 95 (1960) 274-299. MR 0115084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] R. R. Phelps. Uniqueness of Hahn-Banach extensions and unique best approximation. . Trans. Amer. Math. Soc. 95 (1960) 238-255. MR 0113125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Harro Heuser. On the spectral theory of symmetric finite operators . Trans. Amer. Math. Soc. 94 (1960) 327-336. MR 0112045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Leonard Gross. Integration and nonlinear transformations in Hilbert space . Trans. Amer. Math. Soc. 94 (1960) 404-440. MR 0112025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hugh Gordon. Topologies and projections on Riesz spaces . Trans. Amer. Math. Soc. 94 (1960) 529-551. MR 0113123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Barron Brainerd. On the embedding of vector lattices in $F$-rings . Trans. Amer. Math. Soc. 93 (1959) 132-144. MR 0110937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Samuel Kaplan. The second dual of the space of continuous functions. II . Trans. Amer. Math. Soc. 93 (1959) 329-350. MR 0112030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Edwin Hewitt and H. S. Zuckerman. Some theorems on lacunary Fourier series, with extensions to compact groups . Trans. Amer. Math. Soc. 93 (1959) 1-19. MR 0108685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Haskell Cohen and H. S. Collins. Affine semigroups . Trans. Amer. Math. Soc. 93 (1959) 97-113. MR 0107677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. E. Edwards. The stability of weighted Lebesgue spaces . Trans. Amer. Math. Soc. 93 (1959) 369-394. MR 0112050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] G. Philip Johnson. Spaces of functions with values in a Banach algebra . Trans. Amer. Math. Soc. 92 (1959) 411-429. MR 0107185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] William G. Bade. A multiplicity theory for Boolean algebras of projections in Banach spaces . Trans. Amer. Math. Soc. 92 (1959) 508-530. MR 0108729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. S. Bear. A strong maximum modulus theorem for maximal function algebras . Trans. Amer. Math. Soc. 92 (1959) 464-469. MR 0115106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. V. Balakrishnan. An operational calculus for infinitesimal generators of semigroups. . Trans. Amer. Math. Soc. 91 (1959) 330-353. MR 0107179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] W. Forrest Stinespring. Integration theorems for gages and duality for unimodular groups . Trans. Amer. Math. Soc. 90 (1959) 15-56. MR 0102761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] L. Ehrenpreis and F. I. Mautner. Some properties of the Fourier-transform on semisimple Lie Groups. III. . Trans. Amer. Math. Soc. 90 (1959) 431-484. MR 0102755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] H. S. Bear. Complex function algebras . Trans. Amer. Math. Soc. 90 (1959) 383-393. MR 0107164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. J. Silverman and Ti Yen. The Hahn-Banach theorem and the least upper bound property . Trans. Amer. Math. Soc. 90 (1959) 523-526. MR 0102725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] R. S. Phillips. Dissipative operators and hyperbolic systems of partial differential equations . Trans. Amer. Math. Soc. 90 (1959) 193-254. MR 0104919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. G. Horne. On the ideal structure of certain semirings and compactification of topological spaces . Trans. Amer. Math. Soc. 90 (1959) 408-430. MR 0108714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. A. Kunze. $L\sb{p}$ Fourier transforms on locally compact unimodular groups . Trans. Amer. Math. Soc. 89 (1958) 519-540. MR 0100235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Leon Ehrenpreis. Analytic functions and the Fourier transform of distributions. II . Trans. Amer. Math. Soc. 89 (1958) 450-483. MR 0105616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3